# SDR 2006UALA02205

- Difficulty date: November 17, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 51,939 hours, 19,087 cycles
- Engine: Pwa PW2037
- Engine time: 51,027 hours, 18,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO BURNING ODOR IN CABIN AND FLIGHT DECK.  AC HAD WATER WASH THAT MORNING, MAY HAVE BEEN RESIDUAL DETERGENT SOLUTION WHICH DID NOT GET WASHED OFF.  CHECKED AREA OF ROW 4, 5, 6, NO UNUSUAL ODORS OR EVIDENCE OF ANY CAUSE NOTED.  INSPECTED FWD PIT AND E&E COMPT, NOTHING NOTED.  OPERATED PACKS, NO ODORS NOTED.  CHECKED E&E FOR TRIPPED CB'S, NONE NOTED.  DUE TO PROXIMITY OF ROW 5 HAVING ONLY PES COMPONENTS, PAX AUDIO ENT DEFERRED.  COLLARED MULTIPLEXOR AND MUSIC REPRODUCER ON P37 PRECAUTIONARY.
